Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Strange pressure in head followed by wavy vision and locked jaw,taking levostatin

I was cooking when I suddenly felt a pressure in my head , my jaw muscles locked up a bit, then my vision went crazy--my peripheral vision got really distorted and wavy. What the hell is going on here? I m 45 years old, male, with high blood pressure . I take medication for the pressure atenolol, and levostatin.
Tue, 10 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Topics ,  
General & Family Physician 's  Response
Hi,thanks for query.First of all get your blood pressure checked.You need a medical check up to rule out possible causes like circulation problems etc.Please get in touch with your doctor.bye.
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
it may be TIA due to reduced blood supply to brain for a moment.you should consult a physician . he will suggest you tests for diabetes,lipid profile. also you are a hypertensive. keep bp and sugar in control to avoid further complication. take care.
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
Bye seeing your symptoms it seems that you had transient ischaemic episode in the brain resulting short cut off of blood supply to your brain.
You regularly check up your blood pressure and rule out diabetes.
you contact neuro physician to evaluate the case.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I get wavy vision fifteen minutes after an intense aerobics exercise. It happens after I get home and start to relax. It lasts twenty to thirty minutes. I am a 69 year old woman and am on blood pressure medication and my readings are normal. Could this be a dehydration sign?

doctor1 MD

Hi, My husband is 63 and is complaining of intermittent chest pressure, some headaches, and last night had some wavy peripheral vision. He is here with me now, can you advise what we should do? Should he make a doctor appointment or should I take him to urgent care to be checked?

doctor1 MD

earlier this afternoon I heard a strange pop in my head and felt sick right after had to lay down, then about an hour ago I had a strange sensation in my head vision went black and got very dizzy for maybe a second or two. I am a 43yr. woman. Thank you

Recent questions on  Stroke

doctor1 MD

my father is paralysed in right side of the body due to stroke. also he is able to speak. he is on physio therepy and taking prescribed medicine by cardiologist. his blood sugar is very high, 350 - 450. I just want to know how musch time he ll take to recover? Please help.

doctor1 MD

Hello. My dad is 78 yrs old. Basically healthy except for high blood pressure which he takes 10 mg norvask and he only has 1/3 use of his kidneys. Just recently, we believe a blood vessle popped in his head. He suddenly had headaches,dizzy and was unable to read. He was in intensive care where they did 5 catscans which showed blood on the brain(back of) near the neck i believe. He is in no pain but gets confused at times. Drs put him on 2 different blood pressure meds(one listed above) and B6 to get rid of water. He had reaction to the 2nd BP med and stopped it per MD. We are currently going to see the doctor after having an MRI. Also they said his kidneys were failing due to the medicine they gave him. My question is this.will the blood dry up? Will he get the ability to read and stop getting confused and dizzy? How long will that take? Will he be alright with this blood on the brain and what can we do to dry it up? And lastly, what of his kidneys? I belive he is going to a urologist on Monday. Thank you PS-they ruled out a stroke..

doctor1 MD

hello. was wondering if i should be concerned. my mother has atrial fibrillation as was given digoxin and metroprolol a few weeks ago. a cardiologist that checked her two days ago said that her heart rate is to slow & that those drugs weren t helping (she was feeling dizzy upon exertion...i.e walking 2-3 mins). now her heart is racing (approx 100-105 bpm and i m concerned. she says she feels fine but does this mean she s at increased risk of heart attack or stroke?

doctor1 MD

I have had Crohn s Disease for the past 37 yrs . Having taken Prednisone for 16 yrs straight (not for the past 15 yrs). I have just been told I had severe Osteopina & was told to take Boniva. However, there seems to be severe side effects. Should I still think about taking it (had a stroke in 2008)

doctor1 MD

Can testicular torsion cause LOW grade pain?

doctor1 MD

I am experiencing a partial vision loss - probably a TIA - what will happen when I go to the emergency room?? YYYY@YYYY

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...